Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fatigue, joint ache, severe nausea, flushed face in early mornings. Had palpitations. Problem?

Hi. The other day, I woke up extremely fatigued, joint achiness, with severe nausea and had a flushed face. Eventually, later in the day it went away and I felt a little better. Today I felt extremely tired so I took a nap. Upon waking, I had severe nausea again, headache, and a very flushed face. I have to add, within the past week, I've had some heart palpitations as well, palpitations were not associated with any other symptoms. What could this be?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your complaints are fatigue, joint pains, nausea, headache, tiredness and flushed face. You are having a history of palpitation for the last 1 week. You have not mentioned your age.
These symptoms are quite common in any viral infection. If you are passing yellow colored urine - jaundice has to be ruled out. If you are aged ECG should be taken. So Consulting a physician is the only choice. He will investigate and treat you.
Best wishes
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor